American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[2] Ruiming Zhang. On generalized moment matrices. Proc. Amer. Math. Soc. 141 (2013) 2589-2595.
Abstract, references, and article information   
View Article: PDF

[3] A. V. Komlov and S. P. Suetin. An asymptotic formula for polynomials orthonormal with respect to a varying weight. Trans. Moscow Math. Soc. 73 (2012) 139-159.
Abstract, references, and article information   
View Article: PDF

[4] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[5] Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga. Basic hypergeometric functions and orthogonal Laurent polynomials. Proc. Amer. Math. Soc. 140 (2012) 2075-2089.
Abstract, references, and article information   
View Article: PDF

[6] Luís Daniel Abreu and Fethi Bouzeffour. A Paley-Wiener theorem for the Askey-Wilson function transform. Proc. Amer. Math. Soc. 138 (2010) 2853-2862. MR 2644898.
Abstract, references, and article information   
View Article: PDF

[7] Luis Daniel Abreu. Functions $q$-orthogonal with respect to their own zeros. Proc. Amer. Math. Soc. 134 (2006) 2695-2701. MR 2213749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] José Manuel Marco and Javier Parcet. A new approach to the theory of classical hypergeometric polynomials. Trans. Amer. Math. Soc. 358 (2006) 183-214. MR 2171229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo. Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003) 815-823. MR 1937419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Douglas Bowman. $q$-difference operators, orthogonal polynomials, and symmetric expansions. Memoirs of the AMS 159 (2002) MR 1921582.
Book volume table of contents   

[16] Luc Vinet and Alexei Zhedanov. Generalized little $q$-Jacobi polynomials as eigensolutions of higher-order $q$-difference operators. Proc. Amer. Math. Soc. 129 (2001) 1317-1327. MR 1814158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jasper V. Stokman. On $BC$ type basic hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 352 (2000) 1527-1579. MR 1694379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mourad E. H. Ismail, Mizan Rahman and Dennis Stanton. Quadratic $q$-exponentials and connection coefficient problems. Proc. Amer. Math. Soc. 127 (1999) 2931-2941. MR 1621949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. F. van Diejen. Properties of some families of hypergeometric orthogonal polynomials in several variables. Trans. Amer. Math. Soc. 351 (1999) 233-270. MR 1433128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mathijs S. Dijkhuizen and Masatoshi Noumi. A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 350 (1998) 3269-3296. MR 1432197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mourad E. H. Ismail and Mizan Rahman. Ladder operators for Szegö polynomials and related biorthogonal rational functions . Proc. Amer. Math. Soc. 124 (1996) 2149-2159. MR 1350949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Waleed A. Al-Salam and Mourad E. H. Ismail. A $q$-beta integral on the unit circle and some biorthogonal rational functions . Proc. Amer. Math. Soc. 121 (1994) 553-561. MR 1215197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. F. Swarttouw and H. G. Meijer. A $q$-analogue of the Wronskian and a second solution of the Hahn-Exton $q$-Bessel difference equation . Proc. Amer. Math. Soc. 120 (1994) 855-864. MR 1180467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. E. H. Ismail and D. R. Masson. $q$-Hermite polynomials, biorthogonal rational functions, and $q$-beta integrals . Trans. Amer. Math. Soc. 346 (1994) 63-116. MR 1264148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tom H. Koornwinder and René F. Swarttouw. On $q$-analogues of the Fourier and Hankel transforms . Trans. Amer. Math. Soc. 333 (1992) 445-461. MR 1069750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dharma P. Gupta and David R. Masson. Exceptional $q$-Askey-Wilson polynomials and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 717-727. MR 1059625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2